Exact Riccati equation solution for optimal control of a flexible beam with a quadratic-like cost functional.

T. S. Tang, Garng Morton Huang

Research output: Contribution to journalConference article

Abstract

The authors derive the algebraic operator Riccati equation for the beam equation with a quadratic like index consisting of the first-order partial differential operator in spatial variables. The derivation is based on the maximum principle and the costate system equation. The authors find the exact analytical solution of the algebraic operator Riccati equation for a class of operators which are equivalent to the integal operators having infinite sum kernels (they may not be summable). Under the assumption that all the operators in the equation have the same eigenfunctions, the exact analytical solution for the equation is obtained and some aspects of the solution are investigated.

Original languageEnglish
Pages (from-to)2333-2334
Number of pages2
JournalProceedings of the American Control Conference
Volume88 pt 1-3
Publication statusPublished - 1 Dec 1988
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this